# SDR SIMA992732

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204NE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AFTER REMOVAL OF LEFT AFT WING TO FUSELAGE FAIRING THREE ELONGATED HOLES WERE DISCOVERED IN THE CABIN SKIN PANEL AT STATION 584, 591.85 AND 593.  REAMED ELONGATED HOLES.  INSTALLED MS 20470A8 RIVETS WET WITH SEALANT.  WORK DONE IAW SAAB REPAIR STATEMENT 72SDS1798, SAAB 340 SRM 72LKS3079, 51-40-21 PAGE 1 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
